# SDR CA131126013

- Difficulty date: November 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,367 hours
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Connector
- Part time: 2,051 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) NR 2 AC GEN CAUTION ON LANDING.   INITIAL RUN SHOWED NO LOAD ON NR 1 AC GEN BUSS, ALL THE LOAD WAS BEING HANDLED BY THE NR 2 GEN (INDICTATED AS 116 VOLTS ON ALL THREE PHASES ON NR 1 WITH LOAD OF 0.01, ON NR 2 VOLTAGE WAS 114 VOLTS WITH A LOAD OF 0.19 ON ALL PHASES) WHEN POWER LEVER WAS BROUGHT FROM FLIGHT IDLE TO DISC OR DISC TO FLIGHT IDLE, NR 2 AC GEN CAUTION LIGHT ILLUMINATED AND NR 2 LOAD FELL TO ZERO ON ALL PHASES AND NR 1 LOAD CLIMBED TO 0.21 WITH VOLTAGE REMAINING AT 116 VOLTS.  SWAPPED GCUÏ¿½S ,NO CHANGE. SWAPPED BACK REPLACED #2 AC GENERATOR AND RAN A/C AGAIN, GOT BETTER SHARING OF OUTPUT LOADS ON EACH INDIVIDUAL BUS BUT THE SAME RESULT WITH THE POWER LEVER ADVANCEMENT OR RETARDING WITH THE NR 2 AC GEN CAUTION LIGHT, STILL ILLUMINATING AND LOAD INDICATION ON ELECTRICAL PAGE.    UPON FUTHER TROUBLESHOOTING FOUND PIN C OF CONNECTOR 9811-718 SHORTING TO GND. SHIELD TERMINATION SOLDER SLEEVE REMOVED FROM WIRE AND FOUND WIRE EXPOSED AND SHORTING THROUGH THE SOLDER SELEEVE TO GROUND. WIRE W20002B-12-1 IS TO BE RETERMINATED AT CONNECTOR 9811-P718.
